National Tsing Hua University Institutional Repository:Efficient Estimation of a Partial Linear Model Under Het- eroskedasticity with Unknown Form
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14192811      Online Users : 15
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    NTHUR > College of Technology Management  > Department of Economics  > ECON Journal / Magazine Articles >  Efficient Estimation of a Partial Linear Model Under Het- eroskedasticity with Unknown Form


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45221


    Title: Efficient Estimation of a Partial Linear Model Under Het- eroskedasticity with Unknown Form
    Authors: Lin, Eric S.
    Teacher: 林世昌
    Date: 2007
    Publisher: The Indian Econometric Society
    Relation: Journal of Quantitative Economics : Journal of the Indian Econometric Society,The Indian Econometric Society,Volume 5,Issue 2,2007,Pages 19-39
    Keywords: Linear Model
    Het- eroskedasticity
    URI: http://www.tiesindia.net/
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45221
    Appears in Collections:[Department of Economics ] ECON Journal / Magazine Articles

    Files in This Item:

    There are no files associated with this item.



    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback